Format

Send to

Choose Destination
J Natl Med Assoc. 2007 Sep;99(9):1066-7.

Cefuroxime-induced lupus.

Author information

1
Department of Nephrology, Fatih University Medical School, Ankara, Turkey. ebruuz@yahoo.com

Abstract

Drug-induced lupus erythematosus (DILE) is a syndrome that shares symptoms and laboratory characteristics with idiopathic systemic lupus erythematosus. Recognition of DILE is important because it usually reverts within a few weeks after stopping the offending drug. Antibiotics are uncommonly associated with DILE, and cefuroxime has never been incriminated as a cause. We present herein the first case of DILE induced by cefuroxime. Although this is the first report of cefuroxime-induced DILE, we should be aware of this occurrence.

PMID:
17913119
PMCID:
PMC2575873
[Indexed for MEDLINE]
Free PMC Article

Supplemental Content

Full text links

Icon for PubMed Central
Loading ...
Support Center